# SDR L1GA200000108

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 13 CABIN FLOOR PANEL AT STATION 148 APPROX X14.
